Tag Archives: neuropathy

Neuropathy update

It has occurred to me that it has been a long time since I’ve talked about my chemotherapy induced peripheral neuropathy. At about this time last year I saw a pain doctor. Just in passing he mentioned the option of a 24-hour time released gabapentin (known as Horizant). It often isn’t mentioned because it isn’t… Read More »

Nothing quite feels like you expect it

One of my fears has been regarding neuropathy. It is a common side effect for the Paclitaxol (aka T-Chemo) which I start on Labour Day (September 1st). It is also a less common side effect for AC chemo. It seems that I’m destined to experience it now! It all started this morning, with some tingling… Read More »

Preparing for neuropathy

I have been thinking about neuropathy a bit lately – in part because several strong women in my support groups have been having neuropathy – specifically with the Taxol chemo. I’m currently on AC chemo, but when that is finished, I do 12 weeks of taxol. Neuropathy is one of the potential side effects. It… Read More »